# SDR ASOA2016041414719

- Difficulty date: April 14, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LT LOWER CLIP AT 202 PRESSURE BULKHEAD IS CRACKED.  REMOVED LT & RT LOWER CENTER POST CLIPS AT 202 PRESSURE BULKHEAD IAW SRM 51-42-21-00.  LOCATED, DRILLED AND INSTALLED NEW LT & RT LOWER CENTER POST CLIPS AT 202 PRESSURE BULKHEAD IAW SRM 51-40-11 AND 51-42-21.
